Alert archive / Texas / Flash Flood Warnings in 2008

Flash Flood Warning 50, NWS Fort Worth, TX

June 25, 2008Tarrant County, Texas

NWS Fort Worth, TX issued this flash flood warning at Jun 25, 2008, 8:59 PM CDT for Tarrant County, Texas. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 25, 2008, 8:59 PM CDT (01:59 UTC)
Expired
Jun 25, 2008, 11:00 PM CDT
In force
2 hr
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Flood severity
None

County Tarrant County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 41 km from the middle of the area, began a volume at 02:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 2.0 hours before the alert went out and 18 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2008-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1225 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2008-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -24 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1225 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
2226 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
-24 m²/s²
0-3 km storm-relative helicity
7 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KFWD 260201
FFWFWD
TXC439-260400-
/O.NEW.KFWD.FF.W.0050.080626T0159Z-080626T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
859 PM CDT WED JUN 25 2008

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHEASTERN TARRANT COUNTY IN NORTH CENTRAL TEXAS

* UNTIL 1100 PM CDT

* AT 859 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED   
  THUNDERSTORMS WITH HEAVY RAIN FROM HALTOM CITY TO NORTH RICHLAND   
  HILLS...ALONG NORTHEAST LOOP 820 AND HIGHWAY 183.  THESE STORMS    
  ARE NEARLY STATIONARY...AND HAVE ALREADY PRODUCED 2 INCHES OF RAIN 
  IN A SHORT PERIOD OF TIME.  AN ADDITIONAL 1 TO 2 INCHES WILL BE    
  POSSIBLE.

* LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
  INCLUDE...BEDFORD...KELLER...COLLEYVILLE...EULESS...SOUTHLAKE AND
  GRAPEVINE.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE 
DANGERS OF FLASH FLOODS. IT IS VERY DIFFICULT AT NIGHT TO TELL HOW 
MUCH WATER IS ON THE ROADS. IT ONLY TAKES TWO FEET OF RUSHING WATER 
TO CARRY AWAY MOST SPORT UTILITY VEHICLES AND PICKUPS. MOTORISTS 
SHOULD NOT DRIVE THROUGH WATER OF UNKNOWN DEPTH. TAKE A DIFFERENT 
ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES.

LAT...LON 3299 9711 3299 9703 3286 9702 3285 9703
      3276 9703 3274 9732 3299 9734 3300 9711
TIME...MOT...LOC 0159Z 223DEG 11KT 3286 9717

$$

DUNN
2 follow-up statements
000 
WGUS74 KFWD 260313
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1012 PM CDT WED JUN 25 2008

TXC439-260400-
/O.CON.KFWD.FF.W.0050.000000T0000Z-080626T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
TARRANT TX-
1012 PM CDT WED JUN 25 2008

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT FOR
NORTHEASTERN TARRANT COUNTY...

THE EARLIER THUNDERSTORMS HAVE MOVED OUT OF THE AREA BUT SOME LIGHT 
TO MODERATE RAINFALL CONTINUES ACROSS FAR NORTHEASTERN TARRANT 
COUNTY.  WHILE THE FLASH FLOOD THREAT IS DIMINISHING...SOME RESIDUAL 
FLOODING OF LOW LYING AREAS IS LIKELY ACROSS THE WARNED AREA.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE 
DANGERS OF FLASH FLOODS. IT IS VERY DIFFICULT AT NIGHT TO TELL HOW 
MUCH WATER IS ON THE ROADS. IT ONLY TAKES TWO FEET OF RUSHING WATER 
TO CARRY AWAY MOST SPORT UTILITY VEHICLES AND PICKUPS. MOTORISTS 
SHOULD NOT DRIVE THROUGH WATER OF UNKNOWN DEPTH. TAKE A DIFFERENT 
ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES.

LAT...LON 3299 9711 3299 9703 3286 9702 3285 9703
      3276 9703 3274 9732 3299 9734 3300 9711
TIME...MOT...LOC 0312Z 223DEG 11KT 3302 9699

$$

DUNN
000 
WGUS74 KFWD 260352
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1052 PM CDT WED JUN 25 2008

TXC439-260402-
/O.EXP.KFWD.FF.W.0050.000000T0000Z-080626T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
TARRANT TX-
1052 PM CDT WED JUN 25 2008

...THE FLASH FLOOD WARNING FOR NORTHEASTERN TARRANT COUNTY EXPIRES AT
1100 PM CDT...

THE HEAVY RAINFALL HAS ENDED ACROSS THE WARNED AREA...THEREFORE THE
FLASH FLOOD WARNING WILL BE ALLOWED TO EXPIRE.

TO REPORT PREVIOUS FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
FORT WORTH.

LAT...LON 3299 9711 3299 9703 3286 9702 3285 9703
      3276 9703 3274 9732 3299 9734 3300 9711
TIME...MOT...LOC 0352Z 223DEG 11KT 2301 3886

$$

DUNN

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 25, 6:48 PM CDT, 2 hours 11 minutes earlier.

Area forecast discussion, Jun 25, 6:48 PM CDT, 2 hours 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
648 PM CDT WED JUN 25 2008

.AVIATION...MOST OF THE SHOWER/TSTM ACTIVITY IS NOW CONFINED TO
THE SOUTHEAST PORTIONS OF NORTH TEXAS THIS EVENING. THERE ARE A
FEW LINGERING WEAK SHOWERS IN THE METROPLEX...BUT THESE SHOULD
CONTINUE TO DIMINISH OVER THE HOUR OR SO. WILL PREVAIL VFR CONDS
THROUGH THE EVENING. WILL KEEP THE TEMPO MVFR CIGS FOR MORNING
CLOUDINESS IN FROM 13-16Z AS GUIDANCE SUGGESTS THAT LOW LEVEL
MOISTURE WILL BE SUFFICIENT FOR BKN CIGS.

91/DUNN

&&

.PREV DISCUSSION... /ISSUED 513 PM CDT WED JUN 25 2008/

AN UPDATE WAS SENT TO INCLUDE ISOLATED SHOWERS/THUNDERSTORMS
THROUGH EARLY EVENING FOR THE METROPLEX WEST AND SOUTHWESTWARD.
THESE SHOWERS/THUNDERSTORMS SHOULD DISSIPATE BEFORE SUNSET. #58

&&

.PREV DISCUSSION... /ISSUED 308 PM CDT WED JUN 25 2008/

NORTH TEXAS REMAINS IN A TYPICAL SUMMERTIME PATTERN WITH
SUBTROPICAL HIGH PRESSURE IN CONTROL AND THE MAIN STORM TRACK WELL
TO THE NORTH. CURRENTLY WE ARE LOCATED IN A WEAKNESS IN THE UPPER
LEVEL RIDGING...WITH ONE HIGH PRESSURE CENTER LOCATED OVER
NORTHERN MEXICO AND ANOTHER OVER FLORIDA. THIS KEEPS TEXAS IN THE
PATH OF SHORTWAVE ENERGY MOVING CLOCKWISE AROUND THE NORTHERN
MEXICO RIDGE.

MCV WHICH HAS BEEN PRODUCING RETURNS OVER THE WESTERN COUNTIES
TODAY IS SLOWLY MOVING EAST AND BEING SHEARED OUT AS IT DOES SO. A
FEW STORMS HAVE ERUPTED PARTIALLY DUE TO DIFFERENTIAL HEATING
ALONG THE COMPLEXS NORTHERN EDGE...FROM NEAR JACKSBORO TO NOCONA.
OTHERWISE THE MOST LIKELY SPOT FOR CONVECTION THIS AFTERNOON AND
EVENING WILL BE IN THE SOUTHEASTERN ZONES WHERE A HEALTHY CU FIELD
HAS DEVELOPED. HOWEVER...GIVEN THE RELATIVELY HIGH DEWPOINTS AND
EASTWARD MOVING MVC...CANNOT RULE OUT STORMS ANYWHERE THIS
AFTERNOON AND WILL CARRY CHANCE POPS OVER THE NW AND SE WITH SLIGHT
CHANCE POPS ELSEWHERE THROUGH 00Z.

LOW CHANCES FOR SCATTERED CONVECTION ARE IN PLACE AGAIN TOMORROW
FRIDAY AFTERNOONS...MAINLY ACROSS THE SOUTHEAST WHERE MOISTURE
QUALITY IS HIGHEST. BY SATURDAY THE UPPER LEVEL PATTERN SHIFTS AS
A STRONG SHORTWAVE MOVES FROM CANADA INTO THE MIDWEST. THE RESULT
WILL BE A RELATIVELY DEEP TROUGH OVER THE EASTERN HALF OF THE
CONUS. THE ASSOCIATED FRONTAL BOUNDARY WILL STALL IN THE VICINITY
OF THE RED RIVER...AIDING IN SEVERAL ROUNDS OF THUNDERSTORMS
THROUGH TUESDAY. IT CURRENTLY LOOKS AS IF AREAS NORTH OF I-20
STAND THE BEST CHANCE OF RECEIVING RAIN WITH THIS EVENT.  SH/13

&&

.CLIMATE...HEAVY DEW RESULTED IN ERRONEOUS PRECIPITATION AT WACO
REGIONAL AIRPORT ON JUNE 10. THERE WAS NO RAINFALL THAT DAY.

THE CORRECTED JUNE PRECIPITATION TOTAL FOR WACO IS 0.07 INCHES. THE
TOTAL FOR THE CALENDAR YEAR IS 16.82 INCHES.

WEBPAGES HAVE BEEN AMENDED...AND ALL FUTURE DAILY CLIMATE REPORTS
(CLIACT) WILL REFLECT THIS ADJUSTMENT.

25

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  76  97  77  95  77 /  10  10   5   5  10
WACO, TX              77  97  75  97  76 /  10  10  10  10  10
PARIS, TX             72  93  72  94  74 /  20  30  10  10  10
DENTON, TX            74  96  77  96  77 /  20  10   5   5  10
MCKINNEY, TX          73  96  76  94  76 /  20  10   5   5  10
DALLAS, TX            78  96  79  96  78 /  10  10   5   5  10
TERRELL, TX           75  94  74  95  74 /  20  20  10  10  10
CORSICANA, TX         74  94  74  93  74 /  20  20  10  10  10
TEMPLE, TX            75  93  74  94  74 /  20  10  10  10  10

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.

&&
Hazardous weather outlook, Jun 25, 3:16 PM CDT, 5 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK FOR NORTH TEXAS...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
316 PM CDT WED JUN 25 2008

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-261100-
ANDERSON-BELL-BOSQUE-COLLIN-COMANCHE-COOKE-CORYELL-DALLAS-DELTA-
DENTON-EASTLAND-ELLIS-ERATH-FALLS-FANNIN-FREESTONE-GRAYSON-HAMILTON-
HENDERSON-HILL-HOOD-HOPKINS-HUNT-JACK-JOHNSON-KAUFMAN-LAMAR-LAMPASAS-
LEON-LIMESTONE-MCLENNAN-MILAM-MILLS-MONTAGUE-NAVARRO-PALO PINTO-
PARKER-RAINS-ROBERTSON-ROCKWALL-SOMERVELL-STEPHENS-TARRANT-VAN ZANDT-
WISE-YOUNG-
316 PM CDT WED JUN 25 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.
WIDELY SCATTERED THUNDERSTORMS...A FEW WILL REACH STRONG TO SEVERE
LIMITED THROUGH SUNSET STRONG WITH GUSTY DOWNBURST WINDS...HEAVY
DOWNPOURS...AND CLOUD-TO-GROUND LIGHTNING. SMALL HAIL WILL BE
POSSIBLE AS WELL...AS A WEAK UPPER LEVEL DISTURBANCE DRIFTS ACROSS
WEST-CENTRAL TEXAS. STORMS WILL BE MOST NUMEROUS ACROSS FAR WESTERN
AND SOUTHEAST SECTIONS OF NORTH TEXAS DURING THIS TIME.

ISOLATED THUNDERSTORMS WILL REMAIN POSSIBLE NEAR THE RED RIVER AND
OVER FAR EASTERN NORTH TEXAS THE REMAINDER OF THE OVERNIGHT.
SEVERE WEATHER IS NOT ANTICIPATED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
WIDELY SCATTERED THUNDERSTORMS ARE POSSIBLE ACROSS FAR EASTERN
PARTS OF NORTH TEXAS THURSDAY AND THURSDAY EVENING.

WIDELY SCATTERED THUNDERSTORMS ARE EXPECTED OVER SOUTHEAST PARTS
OF NORTH TEXAS BOTH FRIDAY AND SATURDAY...MAINLY IN THE AFTERNOON
AND EARLY EVENING HOURS.

A SLIGHT CHANCE OF THUNDERSTORMS WILL LINGER ACROSS NAMELY THE
EASTERN HALF OF NORTH TEXAS SUNDAY AND MONDAY. NO ORGANIZED SEVERE
WEATHER IS EXPECTED DURING THE EXTENDED PERIOD.

.SPOTTER INFORMATION STATEMENT...
LIMITED SPOTTER ACTIVATION MAY BE NEEDED THROUGH SUNSET FOR
ISOLATED...STRONG STORMS CONTAINING DOWNBURSTS WITH VERY GUSTY WINDS.

05/

In the hours before

Special weather statement, Jun 25, 5:48 PM CDT, 3 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
548 PM CDT WED JUN 25 2008

TXZ162-252315-
LEON TX-
548 PM CDT WED JUN 25 2008

...SIGNIFICANT WEATHER ADVISORY FOR...
  EAST CENTRAL LEON COUNTY

AT 548 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 19 MILES NORTH OF MADISONVILLE...MOVING NORTHEAST
AT 13 MPH. OTHER ADDITIONAL STRONG STORMS ARE LOCATED ACROSS
SOUTHERN AND SOUTHEASTERN PORTIONS OF LEON COUNTY.

THIS STORM WILL REMAIN OVER RURAL PORTIONS OF SOUTHEASTERN LEON
COUNTY.

FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS STORM.

LAT...LON 3128 9571 3120 9575 3116 9573 3114 9578
      3110 9577 3109 9600 3124 9601 3145 9572
      3133 9565
TIME...MOT...LOC 2248Z 246DEG 11KT 3123 9586

82/JLD
Special weather statement, Jun 25, 6:17 PM CDT, 2 hours 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
617 PM CDT WED JUN 25 2008

TXZ135-146-252345-
HENDERSON TX-NAVARRO TX-
617 PM CDT WED JUN 25 2008

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHEASTERN NAVARRO COUNTY
  WESTERN HENDERSON COUNTY

AT 617 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 12 MILES SOUTH OF GUN BARREL CITY...MOVING
NORTHEAST AT 9 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE CANEY CITY...ENCHANTED
OAKS...GUN BARREL CITY...KERENS...TOOL AND TRINIDAD.

FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS STORM.

LAT...LON 3226 9589 3202 9617 3214 9634 3236 9613
      3236 9604 3236 9603
TIME...MOT...LOC 2317Z 216DEG 8KT 3216 9618

82/JLD
Special weather statement, Jun 25, 6:56 PM CDT, 2 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
656 PM CDT WED JUN 25 2008

TXZ122-260030-
VAN ZANDT TX-
656 PM CDT WED JUN 25 2008

...SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHWESTERN VAN ZANDT COUNTY

AT 656 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 11 MILES EAST OF GUN BARREL CITY...MOVING
NORTHEAST AT 9 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE PURTIS CREEK STATE PARK.

VERY HEAVY RAIN AND WIND GUSTS TO 40 MPH ARE LIKELY WITH THIS STORM.

LAT...LON 3236 9581 3236 9607 3251 9599 3241 9577
TIME...MOT...LOC 2356Z 216DEG 8KT 3238 9596

82/JLD
Special weather statement, Jun 25, 8:04 PM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
804 PM CDT WED JUN 25 2008

TXZ118-260130-
TARRANT TX-
804 PM CDT WED JUN 25 2008

...SIGNIFICANT WEATHER ADVISORY FOR...
  CENTRAL TARRANT COUNTY

AT 804 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 3 MILES NORTHEAST OF FORT WORTH...MOVING
NORTHEAST AT 13 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE FORT WORTH...HALTOM CITY...
HURST...NORTH RICHLAND HILLS...RICHLAND HILLS AND WATAUGA.

PEA-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.

LAT...LON 3290 9726 3280 9711 3269 9730 3278 9740
TIME...MOT...LOC 0104Z 231DEG 11KT 3277 9729

82/JLD
Special weather statement, Jun 25, 8:13 PM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
813 PM CDT WED JUN 25 2008

TXZ104-260145-
COLLIN TX-
813 PM CDT WED JUN 25 2008

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHWESTERN COLLIN COUNTY

AT 813 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 9 MILES NORTH OF MCKINNEY...MOVING NORTH AT 8
MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE CELINA AND PROSPER.

PEA-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.

LAT...LON 3324 9662 3322 9684 3324 9683 3340 9683
      3339 9680 3340 9679 3340 9656 3340 9655
TIME...MOT...LOC 0113Z 191DEG 7KT 3334 9670

82/JLD
Local storm report, Jun 25, 8:41 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
841 PM CDT WED JUN 25 2008

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0838 PM     TSTM WND DMG     HALTOM CITY             32.82N  97.27W
06/25/2008                   TARRANT            TX   FIRE DEPT/RESCUE

            LARGE TREE AND LINES DOWN 3400 BLK HWY 377 BLOCKING 2
            LANES

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 8:04 PM CDTSpecial Weather StatementFWDTarrant26 min
Jun 25, 8:13 PM CDTSpecial Weather StatementFWDCollin32 min
Jun 25, 8:28 PM CDTSevere Thunderstorm WarningFWDTarrant62 min
Jun 25, 8:40 PM CDTAreal Flood AdvisoryFWDTarrant2 hr
Jun 25, 8:57 PM CDTAreal Flood AdvisoryFWDCollin2 hr
Jun 25, 9:17 PM CDTSpecial Weather StatementFWDJohnson28 min
Jun 25, 9:22 PM CDTSpecial Weather StatementFWDDallas53 min
Jun 25, 9:29 PM CDTSevere Thunderstorm WarningFWDTarrant12 min
Jun 25, 9:34 PM CDTSpecial Weather StatementFWDDallas26 min
Jun 25, 9:41 PM CDTFlash Flood WarningFWDCollin95 min
Jun 25, 9:49 PM CDTSpecial Weather StatementFWDCollin26 min
Jun 25, 9:57 PM CDTSevere Thunderstorm WarningFWDCollin27 min
Jun 25, 10:32 PM CDTAreal Flood AdvisoryFWDHamilton118 min
Jun 26, 12:29 AM CDTAreal Flood AdvisoryFWDMills3 hr
Jun 26, 1:08 AM CDTAreal Flood AdvisoryFWDHamilton3 hr

Nearby

Flash Flood Warnings in Texas, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.